MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-073: user not familiar with system ifu.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2021 to ensure that the initial concern was resolved - able to establish contact with customer who stated he is using a different brand and has not yet returned to the pharmacy to obtain the replacement.
 
Event or Problem Description
Consumer reported complaint of inaccurate dispense for the 31g pen needles.Complaint was initially reported via e-mail and customer was contacted by telephone.Customer stated he was unable to depress the plunger and dispense the insulin.Customer stated the package had not been open or damaged when received.Customer was using compatible product (humalog kwikpen) and the pen needle was properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.

Brand Name
PEN NEEDLES
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11488116
Report Number1000113657-2021-00175
Device Sequence Number2955585
Product Code FMI
UDI-Device Identifier00021292010799
UDI-Public(01)00021292010799
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2023
Device Model NumberPNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Device Catalogue NumberS6H01D31-100
Device Lot Number8F600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Distributor Facility Aware Date02/16/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1